Acta Mathematicae Applicatae Sinica, English Series
Acta Mathematicae Applicatae Sinica (English Series) is a quarterly journal established by the Chinese Mathematical Society. The journal publishes high quality research papers from all branches of applied mathematics, including partial differential equations, computational mathematics, applied probability, mathematical finance, statistics, dynamical systems, and optimization and management science.
Yuan Liu (October 2018)
- Journal Title
- Acta Mathematicae Applicatae Sinica, English Series
- Volume 1 / 1984 - Volume 34 / 2018
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.